MAUDE Adverse Event Report: VYAIRE MEDICAL INC 3100B HFOV; VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL INC 3100B HFOV; VENTILATOR, HIGH FREQUENCY
Catalog Number 770155
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation update: vyaire medical's technician went on-site to evaluate the suspect device and could not duplicate the issue.Customer explained to the technician that previously they found the limit tube loose and tightened it but wanted verification.The technician calibrated airway pressure transducer, ddi and pneumatics.Also, ran performance check and the 3100b ventilator passed all test and runs according to oem specifications.
 
Event or Problem Description
It was reported to vyaire medical: the respiratory therapists reported fluctuating map and delta p while on patient.Patient harm or injury was not reported.

Brand Name
3100B HFOV
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL INC
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key19751128
Report Number3013421741-2024-00276
Device Sequence Number6606287
Product Code LSZ
UDI-Device Identifier10190752158627
UDI-Public(01)10190752158627
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P890057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number770155
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Initial Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown